Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 26, 2011, 9:49 PM EDT for Emanuel County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 9:49 PM EDT (01:49 UTC)
- Expired
- May 26, 2011, 10:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Emanuel County, GA
The radar
The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 1.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 383 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
407
WWUS82 KFFC 270149
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
949 PM EDT THU MAY 26 2011
GAZ086-270215-
949 PM EDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND WIND GUSTS
TO 45 MPH IN CENTRAL AND NORTHERN EMANUEL COUNTY UNTIL 1015 PM EDT...
AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DELLWOOD TO COVENA...MOVING EAST AT 35 MPH.
NOTE...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE
SOUTHERN PART OF EMANUEL COUNTY UNTIL 1030 PM EDT.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3243 8220
3242 8239 3244 8238 3247 8243 3250 8254
3264 8251 3265 8247 3269 8250 3272 8245
3275 8244 3275 8212 3266 8208 3261 8200
TIME...MOT...LOC 0148Z 270DEG 29KT 3266 8239 3251 8242
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 26, 7:51 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 26, 7:51 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 751 PM EDT THU MAY 26 2011 .UPDATE... /ISSUED AT 714 PM EDT THU MAY 26 2011/ CONTINUING TO DO FREQUENT UPDATES TO TRY AND STAY AHEAD OF THIS SYSTEM WHICH HAS SHOWN MORE STAYING POWER THAN MODELS HAVE INDICATED. WIDESPREAD LARGE HAIL REPORTS ALONG WITH AN INCREASING NUMBER OF WIND REPORTS THIS EVENING. FOR THE LATEST UPDATE...ALLOWED WW 379 TO EXPIRE BUT CONTINUE WITH 384. HAVE BEEN RELUCTANT TO TRIM ANYTHING OFF OF 384 BUT BASED ON RADAR TRENDS...SHOULD BE ABLE TO WITHIN THE NEXT HOUR. && .PREV DISCUSSION... /ISSUED 218 PM EDT THU MAY 26 2011/ ..SEVERE STORMS LIKELY INTO TONIGHT... ..LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS... SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... REGIONAL SURFACE ANALYSIS SHOWS SURFACE TROUGH HAS PROGRESSED INTO THE TENNESSEE VALLEY AND EXTENDS SOUTHWARD INTO NORTHERN ALABAMA AND INTO THE GULF COAST OF MISSISSIPPI AND LOUISIANA. THUNDERSTORM ACTIVITY ALONG AND AHEAD OF THIS FEATURE WAS BEING AIDED BY A BAND OF MID LEVEL VORTICITY SHOWN BY LATEST RUC ANALYSIS WHICH IS AHEAD OF THE MAIN MID LEVEL LOW OVER THE OHIO VALLEY. LOOKING AT THE THERMODYNAMIC PROFILES...ATMOSPHERE IS BECOMING INCREASINGLY CONDUCIVE TO SUPPORT ROBUST UPDRAFTS WITH THE MIXED LAYER CAPE NOW IN EXCESS OF 2000 J/KG ALONG AND NORTH OF THE INTERSTATE 85 CORRIDOR. IN ADDITION...MID LEVEL LAPSE RATES ARE QUITE IMPRESSIVE WITH VALUES NEARING 8 OVER SOUTHERN SECTIONS OF THE FORECAST AREA. PUTTING THIS ALL TOGETHER LEADS ONE TO THE CONCLUSION THAT THUNDERSTORMS WILL BECOME MORE WIDESPREAD THROUGH THIS AFTERNOON AND EVENING WITH THE BIGGER QUESTION BECOMING THE EXTENT OF SEVERE EXPECTED. LOOKING AT THE ANALYZED SHEAR VALUES...50 KT CONTOUR AT 850 MB HAS MADE ITS WAY INTO NORTH GA BUT THIS REALLY TAILS OFF TO THE SOUTH WHERE 18Z SOUNDING IS ONLY SHOWING 20 KTS OR SO AT FFC. IN ADDITION...HELICITY VALUES ARE NOT THAT IMPRESSIVE WITH THESE STORMS...SO TORNADO POTENTIAL STILL APPEARS MINIMAL. TO SUM UP...SEVERE WIND THREAT MAINLY ACROSS THE NORTHERN HALF...BUT HAIL LIKELY WITH ANY SUSTAINED UPDRAFTS GIVEN LAPSE RATES AND INCREASED PARTICLE SEPARATION DUE TO FLOW ALOFT. OF NOTE RECENTLY HAS BEEN THE WRF SUITE WHICH HAS BEEN SHOWING THIS ACTIVITY TRANSLATING EASTWARD QUICKLY DURING THE OVERNIGHT HOURS BUT MAINTAINING A GOOD PORTION OF ITS INTENSITY DESPITE THE LOSS OF HEATING. ACTIVITY SHOULD EVENTUALLY WANE LATE TONIGHT AND SHORT TERM MODELS HAVE BEEN IN GENERAL MORE PROGRESSIVE WITH THE PATTERN...SHUNTING MOST OF THE DEEP LAYER MOISTURE EAST OF I75 BY FRIDAY AFTERNOON. WILL STILL STAY ON THE HIGH SIDE OF GUIDANCE GIVEN CONTINUED INSTABILITY ALOFT ON FRIDAY AND THE FACT THAT WINDS REMAIN SOUTH TO SOUTHWEST FOR EASTERN PORTIONS OF THE FORECAST AREA THROUGH LATE FRIDAY AFTERNOON. WITH MID LEVEL TROUGH SHIFTING EAST OF THE AREA BY SATURDAY AND DEEPER MOISTURE CONTINUING TO DECREASE...ENOUGH CONFIDENCE EXISTS TO PULL POPS FOR THE WESTERN HALF OF THE FORECAST AREA AND ADVERTISE JUST 20 POPS FOR THE EXTREME EAST. THIS TOO MAY PROVE TO BE TOO MUCH IN THE END WITH SATURDAY POSSIBLY BEING DRY AREAWIDE. LONG TERM /SUNDAY THROUGH THURSDAY/...MAIN FEATURE THROUGH THE EXTENDED WILL BE THE DOMINANT UPPER HIGH WHICH BUILDS OVER THE REGION THROUGH EARLY NEXT WEEK. SOME INDICATIONS THAT HIGH RETROGRADES ENOUGH ON MONDAY TO ALLOW PULSE CONVECTION TO DEVELOP OVER THE MOUNTAINS BUT NOT ENOUGH EVIDENCE TO MODIFY EXTENDED PORTION SIGNIFICANTLY AT THIS TIME. && .AVIATION... 00Z UPDATE... RAIN-SHIELD OVER ATLANTA AREA AIRPORTS STILL HAVE THE OCCASIONAL EMBEDDED LIGHTNING...SO WILL HOLD ONTO PREVAILING CB THRU 01Z. ALABAMA RADAR'S SHOW ANOTHER BKN AREA OF MAINLY SHRA'S TO SWING THRU...SO WILL SHOW TEMPO -SHRA 01-03Z BUT HOLD CIGS IN VFR RANGE. WET GROUNDS AND LIGHT SW WINDS WILL RESULT IN LOW IFR CIGS DEVELOPING BY 09Z FRI...THEN GRADUAL IMPROVEMENT TO VFR BY 16Z. AT 16Z... EXPECT SCT SHOWERS WITH ISOLATED CB'S TO DEVELOP IN ATLANTA AREA AND EASTWARD. THE GREATER TSTM THREAT SHOULD BE EAST OF ATL SO WILL ONLY SHOW BKN050CB AT 16Z WITH VCSH FOR NOW. OTHERWISE... WILL HOLD ONTO A SW WIND THRU FRI AFTN AS UPPER TROUGH AND ASSOCIATED VERY WEAK SFC TROUGH WILL BE SLOW TO SWING THRU FRI EVENING. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 82 62 87 / 70 40 20 20 ATLANTA 65 82 65 86 / 90 30 10 5 BLAIRSVILLE 62 76 56 82 / 90 40 10 5 CARTERSVILLE 61 81 58 89 / 90 30 10 5 COLUMBUS 67 87 67 91 / 90 30 10 5 GAINESVILLE 63 79 62 85 / 90 40 10 10 MACON 66 86 64 92 / 60 40 20 10 ROME 63 84 56 91 / 70 20 10 5 PEACHTREE CITY 62 83 58 89 / 90 30 10 5 VIDALIA 70 86 69 89 / 50 50 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BUTTS... CHATTAHOOCHEE...CLARKE...CLAYTON...COWETA...CRAWFORD...DEKALB... DOOLY...DOUGLAS...FAYETTE...FORSYTH...GREENE...GWINNETT...HALL... HANCOCK...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JONES...LAMAR...MACON...MADISON...MARION...MERIWETHER...MONROE... MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PEACH...PIKE...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO... TAYLOR...TROUP...TWIGGS...UPSON...WALTON...WARREN...WEBSTER... WILKES...WILKINSON. && DEESE
Hazardous weather outlook, May 26, 6:31 AM EDT, 15 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 631 AM EDT THU MAY 26 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 631 AM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS MAY BE SEVERE OVER NORTH GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE SOUTHEASTERN STATES WILL CONTINUE TO WEAKEN AS LOW PRESSURE MOVES THROUGH THE OHIO VALLEY TODAY AND TONIGHT. A TRAILING COLD FRONT WILL APPROACH NORTHWEST GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DAMAGING WINDS. LARGE HAIL AND AN ISOLATED TORNADO ARE POSSIBLE. .DISCUSSION... A STRONG UPPER LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD FROM THE MID MISSISSIPPI VALLEY INTO THE OHIO VALLEY THROUGH TONIGHT. A MODERATELY UNSTABLE AIR MASS AND STRONG WIND SHEAR WILL SUPPORT SCATTERED TO NUMEROUS THUNDERSTORMS. THE MOST FAVORED AREA FOR ANY SEVERE THUNDERSTORMS WILL BE ATLANTA TO ATHENS NORTHWARD THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION ACROSS NORTH GEORGIA.
In the hours before
Local storm report, May 26, 9:27 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG TURNERS CORNER 34.66N 83.90W
05/26/2011 LUMPKIN GA LAW ENFORCEMENT
THREE TREES WERE REPORTED DOWN BY LAW ENFORCEMENT.
&&
DEESELocal storm report, May 26, 9:30 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG CLEVELAND 34.60N 83.76W
05/26/2011 WHITE GA LAW ENFORCEMENT
THREE TREES REPORTED DOWN BY LAW ENFORCEMENT.
&&
DEESELocal storm report, May 26, 9:31 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG FAIRBURN 33.57N 84.58W
05/26/2011 FULTON GA PUBLIC
THREE TREES DOWN.
&&
JLFLocal storm report, May 26, 9:35 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM HAIL WRIGHTSVILLE 32.73N 82.72W
05/26/2011 E0.75 INCH JOHNSON GA EMERGENCY MNGR
&&
JLFSpecial weather statement, May 26, 9:37 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 PM EDT THU MAY 26 2011
GAZ074-076-085-270215-
937 PM EDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN WASHINGTON...
JOHNSON AND JEFFERSON COUNTIES UNTIL 1015 PM EDT...
AT 931 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM HARRISON TO 7 MILES NORTH OF
SCOTT...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...JOHNSON...AND JEFFERSON COUNTIES THROUGH 1015 PM EDT.
PENNY-SIZED HAIL HAS ALREADY BEEN OBSERVED WITH THESE THUNDERSTORMS.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS AS WELL. RESIDENTS IN THE AREA SHOULD REMAIN INDOORS
AND AWAY FROM ELECTRICAL APPLIANCES AND TELEPHONES UNTIL THE STORMS
HAVE PASSED.
&&
LAT...LON 3284 8231 3281 8237 3281 8242 3278 8240
3276 8244 3272 8245 3254 8267 3261 8267
3262 8268 3270 8267 3289 8277 3319 8239
3301 8228
TIME...MOT...LOC 0136Z 226DEG 29KT 3287 8264 3277 8258
3268 8260
19Special weather statement, May 26, 9:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
949 PM EDT THU MAY 26 2011
GAZ086-270215-
949 PM EDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND WIND GUSTS
TO 45 MPH IN CENTRAL AND NORTHERN EMANUEL COUNTY UNTIL 1015 PM EDT...
AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DELLWOOD TO COVENA...MOVING EAST AT 35 MPH.
NOTE...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE
SOUTHERN PART OF EMANUEL COUNTY UNTIL 1030 PM EDT.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3243 8220
3242 8239 3244 8238 3247 8243 3250 8254
3264 8251 3265 8247 3269 8250 3272 8245
3275 8244 3275 8212 3266 8208 3261 8200
TIME...MOT...LOC 0148Z 270DEG 29KT 3266 8239 3251 8242
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 9:37 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson | 38 min |
| May 26, 9:39 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 51 min |
| May 26, 10:04 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson | 41 min |
| May 27, 12:53 AM EDT | Special Weather Statement | FFC | Fayette | 22 min |
| May 27, 1:37 AM EDT | Special Weather Statement | FFC | Washington | 38 min |
| May 27, 2:13 AM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| May 27, 2:17 AM EDT | Special Weather Statement | FFC | Coweta | 43 min |
| May 27, 2:26 AM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| May 27, 2:35 AM EDT | Special Weather Statement | FFC | Jefferson | 40 min |
| May 27, 2:50 AM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 2 hr |
| May 27, 2:55 AM EDT | Special Weather Statement | FFC | Coweta, Fayette | 50 min |
| May 27, 4:49 AM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 90 min |
| May 27, 10:09 AM EDT | Special Weather Statement | FFC | Jefferson | 36 min |
| May 27, 11:32 AM EDT | Special Weather Statement | FFC | Telfair | 28 min |
| May 27, 12:28 PM EDT | Special Weather Statement | FFC | Taliaferro | 32 min |
| May 27, 1:01 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| May 27, 1:16 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 59 min |
| May 27, 1:44 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 31 min |
| May 27, 2:00 PM EDT | Special Weather Statement | FFC | Taliaferro | 30 min |
| May 27, 2:08 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren, Wilkes | 52 min |
| May 27, 2:21 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| May 27, 2:59 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Warren | 46 min |
| May 27, 3:44 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Warren | 46 min |
| May 27, 4:02 PM EDT | Special Weather Statement | FFC | Wilkinson | 28 min |
| May 27, 4:32 PM EDT | Special Weather Statement | FFC | Wilkinson | 43 min |
| May 27, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 52 min |
| May 27, 5:09 PM EDT | Special Weather Statement | FFC | Emanuel | 21 min |
| May 27, 5:27 PM EDT | Special Weather Statement | FFC | Johnson | 48 min |
| May 27, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 46 min |
| May 27, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 33 min |
| May 27, 5:51 PM EDT | Special Weather Statement | FFC | Telfair | 39 min |
| May 27, 6:14 PM EDT | Special Weather Statement | FFC | Emanuel | 46 min |
| May 27, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen | 50 min |
| May 27, 6:56 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 49 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.